Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 266, NWS Atlanta, GA

September 2, 2013Johnson County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 2, 2013, 3:11 PM EDT for Johnson County, Washington County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2013, 3:11 PM EDT (19:11 UTC)
Expired
Sep 2, 2013, 4:00 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Johnson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1494 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-106 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WUUS52 KFFC 021911
SVRFFC
GAC167-303-022000-
/O.NEW.KFFC.SV.W.0266.130902T1911Z-130902T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA
  SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 400 PM EDT

* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM TENNILLE TO OCONEE TO 7 MILES SOUTH OF
  OCONEE...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SANDERSVILLE...HARRISON...RIDDLEVILLE...DAVISBORO AND WRIGHTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3282 8252 3263 8262 3266 8280 3268 8279
      3272 8286 3271 8296 3275 8294 3277 8296
      3280 8296 3286 8299 3302 8290 3300 8255
      3299 8254 3295 8254 3292 8251
TIME...MOT...LOC 1911Z 278DEG 14KT 3295 8282 3283 8288
          3276 8294

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 1:55 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Sep 2, 1:55 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT MON SEP 2 2013

.UPDATE...
QUICK UPDATE OF THE GRIDS TO ACCOUNT FOR CURRENT TRENDS...EARLY
MORNING THUNDERSTORMS COMPLEX DISSIPATING ACROSS NORTH GEORGIA BUT
SHOULD SEE RE-DEVELOPMENT LATER ACROSS THE NORTH. GOOD MORNING
SUNSHINE OVER THE SOUTH IS ALLOWING FOR GOOD DE-STABILIZATION THERE
AND WE SHOULD SEE SCATTERED CONVECTION ACROSS CENTRAL GEORGIA AS
WELL. OVERALL NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST
THEMES.

20

&&

.PREV DISCUSSION... /ISSUED 737 AM EDT MON SEP 2 2013/

PREV DISCUSSION... /ISSUED 408 AM EDT MON SEP 2 2013/

SHORT TERM /TODAY THROUGH TUESDAY/...
SHORT TERM BEGINS WITH UPPER TROUGH IN PLACE OVER THE EASTERN
PORTION OF THE COUNTRY...WITH A STRONG SHORTWAVE ACROSS SOUTHERN
ONTARIO THAT IS JUST ABOUT CLOSED OFF. THE ASSOCIATED SURFACE LOW
WILL BE OCCLUDING TODAY AS THE FRONT /CURRENTLY STRETCHING FROM THE
GREAT LAKES TO THE OZARKS AND SOUTHERN PLAINS/ SHIFTS EAST. THE
SOUTHERN EDGE OF THE FRONT WILL LOSE SOME OF ITS OOMPH TODAY AS THE
SURFACE LOW CONTINUES TO OCCLUDE...BUT WILL STILL BE STRONG ENOUGH
TO PUSH INTO THE SOUTHEAST BY TUESDAY MORNING WITH DRIER AIR
FILTERING IN BEHIND IT. SYNOPTIC MODELS IN FAIRLY GOOD AGREEMENT IN
THE MASS FIELDS THOUGH OF COURSE THERE ARE MINOR DIFFERENCES IN
DETAILS. AS A NOTE...HIRES MODELS NOT HANDLING CURRENT CONVECTION
VERY WELL /ALL WRF MEMBERS HAD CONVECTION ONGOING ACROSS CENTRAL
GEORGIA AT AFD TIME WHERE THERE IS NONE/.

AMPLE SURFACE MOISTURE REMAINS IN PLACE TODAY AND ONCE AGAIN
TEMPERATURES ARE EXPECTED TO CLIMB TO NEAR AND POSSIBLY JUST ABOVE
SEASONAL NORMALS...LEADING TO CAPE VALUES BETWEEN 1500-2000 J/KG
THIS AFTERNOON. DPVA ASSOCIATED WITH THE INTERMITTENT...SMALL
AMPLITUDE WAVES IN THE NORTHWEST FLOW ALOFT CONTINUE TO TRIGGER
CONVECTIVE DEVELOPMENT AHEAD OF THE FRONT WITH ONE CONVECTIVE
COMPLEX NEAR THE TENNESSEE/MISSISSIPPI/ALABAMA CORNER AT AFD TIME.
SO BETWEEN LEFTOVER SURFACE BOUNDARIES FROM YESTERDAY...INCREASING
INSTABILITY...AND THE APPROACHING FRONT...HAVE KEPT TREND OF LIKELY
POPS NORTH TODAY AND HIGH CHANCE ELSEWHERE. 00Z KFFC SOUNDING HAD PW
VALUE OF 1.95...BETWEEN 75TH AND 99TH PERCENTILE FOR THIS TIME OF
YEAR...AND BUFR SOUNDINGS KEEP PLENTIFUL MOISTURE THROUGH THE COLUMN
THROUGH MONDAY /NAM HAS PW VALUES INCREASING TO OVER 2 INCHES MONDAY
WHEREAS GFS KEEPS PW AROUND 1.75/. AS WITH THE PAST FEW DAYS...
LIGHTNING AND HEAVY RAIN WILL BE THE MAIN THREATS TODAY BUT AN
ISOLATED DOWNBURST CANNOT BE RULED OUT. LUCKILY THERE WILL BE ENOUGH
UNIDIRECTIONAL FLOW THROUGH THE COLUMN TO KEEP STORMS MOVING AND
THUS THE FLASH FLOODING THREAT TO A MINIMUM BUT SOME AREAS COULD
STILL SEE A GOOD DRENCHING.

FOR TUESDAY...SYNOPTIC MODELS INCREASE CAPES EVEN MORE THAN TODAY...
BUT THIS WILL BE COMPETING WITH THE LOCATION AND STRENGTH /MORE
SPECIFICALLY THE LACK THEREOF/ OF THE COLD FRONT. THE INCREASING
INSTABILITY AND PROXIMITY OF THE FRONT POINT TO AN INCREASED
POSSIBILITY OF ISOLATED SEVERE CONVECTION...BUT EVEN WITH THE FRONT
NEARBY THERE IS NO SHEAR TO SPEAK OF. DRY AIR INTRUSION ALOFT /VERY
DRY ABOVE 500MB/ WILL BE NOSING IN AS EARLY AS 15Z TUESDAY ACROSS
THE METRO AREA AND POINTS NORTH AND BY 21Z ACROSS CENTRAL GEORGIA.
SO WITH ALL THAT...CONFIDENCE NOT PARTICULARLY HIGH AT THIS POINT
WITH THE TUESDAY FORECAST. FOR NOW HAVE KEPT ONLY SLIGHT CHANCE POPS
NORTH...DIMINISHING FROM THERE IN THE AFTERNOON AND EVENING...WITH
CHANCE POPS ACROSS THE METRO AREA AND POINTS SOUTH.

TOOK THE TYPICAL BIAS-ADJUSTED BLEND FOR TEMPS THROUGH THE SHORT
TERM BUT AS HAS BEEN THE CASE OVER THE WEEKEND...TEMPS WILL BE
HIGHLY DEPENDENT ON CLOUD COVER AND RAIN.

TDP

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
SURFACE BOUNDARY PUSHES INTO THE STATE EARLIER DURING THE DAY
TUESDAY AND DRIER AIR HAS SPREAD ACROSS THE NORTHERN ZONES. MODELS
AGREE THAT THE BOUNDARY STALLS SOMEWHERE ACROSS CENTRAL GEORGIA
THROUGH THURSDAY NIGHT...SO HAVE KEPT THE NORTH DRY WITH ONLY LOW
POPS FOR CENTRAL. MOISTURE BEGINS TO RETURN ON FRIDAY WITH LOW
LEVEL EASTERLY FLOW AND GENERAL EAST COAST TROUGHING ALOFT. HAVE
INCLUDED POPS ACROSS THE ENTIRE CWA FRIDAY THROUGH SUNDAY BUT
SHOWING A MAINLY DIURNAL TREND. MADE A FEW ADJUSTMENTS TO
TEMPERATURES BUT DAYTIME HIGHS SEEM TO BE NEAR NORMAL. A BIT
COOLER AT NIGHT THROUGH MUCH OF THE WEEK MAINLY NORTH.

41

AVIATION...
18Z UPDATE...
PATCH OF IFR CEILINGS AROUND METRO ATLANTA IS FINALLY STARTING TO
BREAK UP. I EXPECT MAINLY VFR CONDITIONS OUTSIDE OF CONVECTION AS
THIS LAST REMNANT OF THIS MORNING/S AREA OF HEAVY RAIN DISSIPATES.
WE MAY SEE SOME VERY BRIEF MVFR CEILINGS THROUGH 19/20Z AS THE
CUMULUS FIELD DEVELOPS. CHANCES FOR THUNDER LOOK SLIGHTLY LOWER THAN
PREVIOUSLY THOUGHT...BUT WE SHOULD SEE AT LEAST ISOLATED/SCATTERED
DEVELOPMENT THROUGH 00Z. RIGHT NOW MODELS ARE NOT INDICATING ANY
WIDESPREAD IFR/MVFR CEILINGS TOMORROW MORNING...BUT AREAS WHERE
SIGNIFICANT PRECIPITATION FALLS INTO THIS EVENING MAY SEE SOME
ISSUES 08-15Z. WINDS STAY SOUTHWEST TO NORTHWEST THROUGH THE PERIOD.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS...MEDIUM OTHER ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  70  90  70 /  60  40  30  10
ATLANTA         88  72  88  72 /  70  40  30  10
BLAIRSVILLE     83  66  84  63 /  60  50  20  10
CARTERSVILLE    88  70  89  66 /  90  50  20  10
COLUMBUS        91  73  91  75 /  50  40  40  20
GAINESVILLE     87  70  88  68 /  70  50  30  10
MACON           90  71  91  71 /  50  40  40  20
ROME            89  69  89  67 /  70  50  20  10
PEACHTREE CITY  88  70  88  70 /  60  40  30  10
VIDALIA         91  73  91  73 /  50  30  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....30
AVIATION...20
Hazardous weather outlook, Sep 2, 11:55 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT MON SEP 2 2013

GAZ039-051-060>062-069-071>076-078>086-089>098-102>113-030400-
BALDWIN-BIBB-BLECKLEY-CHATTAHOOCHEE-CRAWFORD-CRISP-DODGE-DOOLY-
EMANUEL-GLASCOCK-HANCOCK-HARRIS-HOUSTON-JEFFERSON-JOHNSON-JONES-
LAURENS-MACON-MARION-MONROE-MONTGOMERY-MUSCOGEE-PEACH-PULASKI-
PUTNAM-SCHLEY-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-
TOOMBS-TREUTLEN-TWIGGS-UPSON-WARREN-WASHINGTON-WEBSTER-WHEELER-
WILCOX-WILKES-WILKINSON-
1155 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON ACROSS CENTRAL AND SOUTHEAST GEORGIA THROUGH TONIGHT. THE
REMNANTS OF OVERNIGHT STORMS ACROSS NORTH GEORGIA WILL PROVIDE A
FOCUS FOR NEW DEVELOPMENT THIS AFTERNOON AND
EVENING...PARTICULARLY IN THOSE AREAS WHICH SEE SUNSHINE THIS
AFTERNOON. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL...SMALL HAIL...GUSTY WINDS AND FREQUENT LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON THE NEXT
SEVERAL DAYS...HOWEVER...OVERALL CHANCES WILL BE DECREASING EACH
DAY THROUGH FRIDAY. BY THE WEEKEND...TYPICAL AFTERNOON SHOWERS AND
THUNDERSTORM CHANCES INCREASE AS ATMOSPHERIC MOISTURE INCREASES
ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

GAZ001>009-011>016-019>025-027-030>038-041>050-052>059-066>068-
070-030400-
BANKS-BARROW-BARTOW-BUTTS-CARROLL-CATOOSA-CHATTOOGA-CHEROKEE-
CLARKE-CLAYTON-COBB-COWETA-DADE-DAWSON-DEKALB-DOUGLAS-FANNIN-
FAYETTE-FLOYD-FORSYTH-GILMER-GORDON-GREENE-GWINNETT-HALL-HARALSON-
HEARD-HENRY-JACKSON-JASPER-LAMAR-LUMPKIN-MADISON-MERIWETHER-
MORGAN-MURRAY-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-
PICKENS-PIKE-POLK-ROCKDALE-SOUTH FULTON-SPALDING-TOWNS-TROUP-
UNION-WALKER-WALTON-WHITE-WHITFIELD-
1155 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN OVERNIGHT COMPLEX OF STORMS HAS LEFT A CLOUD SHIELD ACROSS MUCH
OF NORTHERN GEORGIA. AS A RESULT...THE ATMOSPHERE WILL HAVE A MUCH
MORE DIFFICULT TIME DESTABILIZING DURING AFTERNOON HEATING.
THEREFORE...THUNDERSTORM CHANCES THIS AFTERNOON WILL BE ON THE LOW
SIDE. HOWEVER...A FRONTAL BOUNDARY WILL BE PUSHING INTO NORTH
GEORGIA LATER THIS AFTERNOON...AND SOME MODELS ARE REDEVELOPING
SOME STORMS ACROSS EXTREME NORTH GEORGIA LATE THIS AFTERNOON AND
EVENING. ANY THUNDERSTORMS WHICH DEVELOP TODAY WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL...SMALL HAIL...GUSTY WINDS AND
FREQUENT LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORM CHANCES WILL BE ON THE DECREASE OVER THE
NEXT SEVERAL DAYS WITH TUESDAY BEING THE BEST CHANCE AS DRIER AIR
FILTERS IN BEHIND THE APPROACHING FRONT. BY THE WEEKEND...TYPICAL
AFTERNOON SHOWERS AND THUNDERSTORM CHANCES INCREASE AS ATMOSPHERIC
MOISTURE INCREASES ACROSS THE REGION AND THE REMNANT FRONT ALONG
THE GULF COAST WASHES OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 2, 2:11 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT MON SEP 2 2013

GAZ097-021845-
211 PM EDT MON SEP 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN LAURENS COUNTY UNTIL 245 PM EDT...

AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTROSE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MONTROSE...DUDLEY...HARLOW...MINTER...BREWTON...EAST
DUBLIN AND DUBLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3235 8274 3247 8317 3253 8321 3260 8318
      3265 8310 3259 8267
TIME...MOT...LOC 1811Z 284DEG 17KT 3255 8309
Special weather statement, Sep 2, 2:44 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT MON SEP 2 2013

GAZ074-084-085-021915-
244 PM EDT MON SEP 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON AND WILKINSON COUNTIES UNTIL 315 PM EDT...

AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMSBORO...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON...JOHNSON AND WILKINSON COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TOOMSBORO...HEBRON...
OCONEE AND TENNILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3271 8276 3281 8316 3297 8310 3295 8307
      3297 8307 3299 8305 3296 8270
TIME...MOT...LOC 1844Z 282DEG 17KT 3288 8302
Special weather statement, Sep 2, 3:07 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT MON SEP 2 2013

GAZ085-086-097-098-021945-
307 PM EDT MON SEP 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 345 PM
EDT...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MEEKS TO EAST DUBLIN...MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 345
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOVETT...
BREWTON...EAST DUBLIN...DUBLIN...KITE...MEEKS...DELLWOOD...
BLACKVILLE...NORRISTOWN JUNCTION...MODOC...SWAINSBORO...SCOTT AND
ADRIAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3267 8213 3258 8238 3248 8255 3254 8295
      3261 8286 3272 8259
TIME...MOT...LOC 1906Z 273DEG 13KT 3265 8253 3259 8272
          3255 8285

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:56 AM EDTSpecial Weather StatementFFCHaralson49 min
Sep 2, 4:47 AM EDTSpecial Weather StatementFFCHaralson28 min
Sep 2, 5:19 AM EDTSpecial Weather StatementFFCHaralson26 min
Sep 2, 5:50 AM EDTSpecial Weather StatementFFCDouglas, Haralson25 min
Sep 2, 6:03 AM EDTFlash Flood WarningFFCHaralson6 hr
Sep 2, 6:21 AM EDTSpecial Weather StatementFFCDouglas24 min
Sep 2, 7:31 AM EDTSpecial Weather StatementFFCCoweta29 min
Sep 2, 2:11 PM EDTSpecial Weather StatementFFCLaurens34 min
Sep 2, 2:44 PM EDTSpecial Weather StatementFFCWashington31 min
Sep 2, 3:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Sep 2, 3:41 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson49 min
Sep 2, 4:28 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen32 min
Sep 2, 4:30 PM EDTSpecial Weather StatementFFCCrisp30 min
Sep 2, 5:02 PM EDTSpecial Weather StatementFFCCrisp, Wilcox28 min
Sep 2, 5:32 PM EDTSpecial Weather StatementFFCTelfair, Wilcox43 min
Sep 2, 6:12 PM EDTSpecial Weather StatementFFCTelfair48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.